# SDR QXEA0200896

- Difficulty date: June 16, 2002
- Submitted: June 18, 2002
- Operation: Air carrier
- Aircraft: N497US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11173
- Aircraft time: 33,982 hours, 43,895 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 5515800106
- Condition: Burned Out
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX- MID CABIN CEILING EMERGENCY EXIT SIGN HAS BULBS BURNED OUT. REMOVED AND REPLACED EXIT SIGN. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
